# SDR CALA2020012600227

- Difficulty date: January 20, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A824026
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344,  STRINGER 22L, CORRODED AT TWO PLACES.  REMOVED AND REPLACED THE STRINGER BETWEEN BS 260 TO 360 IN THE E/E IAW SRM 51-40-02.
